Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
On the duality between perturbative heterotic orbifolds and M-theory on T4/ZN
Authors: Kaplunovsky, Vadim S.; Sonnenschein, Jacob; Theisen, Stefan; Yankielowicz, S.
Date of Publication (YYYY-MM-DD): 2000-12
Title of Journal: Nuclear Physics B
Volume: 590
Issue / Number: 1-2
Start Page: 123
End Page: 160
Document Type: Article
ID: 379453.0
 
Full text / Content available
Diffeomorphisms and holographic anomalies
Authors: Imbimbo, C.; Schwimmer, Adam; Theisen, Stefan; Yankielowicz, S.
Date of Publication (YYYY-MM-DD): 2000-03
Title of Journal: Classical and Quantum Gravity
Volume: 17
Issue / Number: 5
Start Page: 1129
End Page: 1138
Document Type: Article
ID: 374329.0
 
Full text / Content available
On the Monodromies of N=2 Supersymmetric Yang-Mills Theory
Authors: Klemm, Albrecht; Lerche, Wolfgang; Theisen, Stefan; Yankielowicz, S.
Date of Publication (YYYY-MM-DD): 1994-12-18
Total Number of Pages: 15
Document Type: Paper
ID: 379738.0
 
Full text / Content available
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.